# SDR FDEA202010252650

- Difficulty date: October 25, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 6,825 hours, 2,938 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING FIXED LEADING EDGE OSS 679 NOSE BEAM WEB CRACKED.  REPAIRED RIGHT WING FIXED LEADING EDGE OSS 679 NOSE BEAM WEB, IAW B767 SRM 57-41-13-2R REPAIR 3.
